Skip to Main content Skip to Navigation
Journal articles

Viabilist and tychastic approaches to guaranteed ALM problem

Abstract : This study reconsiders the problem of hedging a liability by a portfolio made of a riskless asset and an underlying.
Document type :
Journal articles
Complete list of metadata

https://hal.inria.fr/hal-00800178
Contributor : Estelle Bouzat <>
Submitted on : Wednesday, March 13, 2013 - 12:04:41 PM
Last modification on : Thursday, March 5, 2020 - 6:18:27 PM

Links full text

Identifiers

Collections

Citation

Jean-Pierre Aubin. Viabilist and tychastic approaches to guaranteed ALM problem. Risk and Decision Analysis, IOS, 2012, 3 (1-2), pp.89-113. ⟨10.3233/RDA-2011-0033⟩. ⟨hal-00800178⟩

Share

Metrics

Record views

417